# SDR REXA2020041500488

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Part number: CN6242052201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON BAFFLES 2E/A ON RH ENGINE LOWER THRUST REVERSER CASCADE FITTINGS.(MOT2)                                        
                                                                      
BAFFLES 2E/A ON RH ENGINE LOWER THRUST REVERSER CASCADE FITTINGS WERE REPLACED PER EA CRJ954-10722 REV. IR, EA AND CRJ954-10570 REV. IR AND
CRJ-900, SRM 51-42-06-001-001-A01 CRJ-900 SRM 51-42-21-001-001-A01. ADDITIONAL PART REPLACED: CN624-2112-203
